Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 30 found articles
 
 
  Existence of infinitely many solutions of nonlinear Steklov–Neumann problem
 
 
Title: Existence of infinitely many solutions of nonlinear Steklov–Neumann problem
Author: Badajena, Arun Kumar
Pradhan, Shesadev
Appeared in: Indian journal of pure and applied mathematics
Paging: Volume 54 () nr. 2 pages 447-455
Year: 2022-06-07
Contents:
Publisher: Indian National Science Academy, New Delhi
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands